# SDR DALA2021033101920

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 61,769 hours, 7,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ECAM DOOR R AFT CABIN AT CRUISE.  CORRECTIVE ACTION: PERFORMED PSCU BITE.  REPLACED PROX SENSORS 22MJ ANS 24 MJ REF A330 AMM 52-71. (7053140)
